MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC CARDINAL HEALTH; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED

CARDINAL HEALTH 200, LLC CARDINAL HEALTH; APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Model Number K86
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 06/16/2022
Type of Reportable Event Malfunction
Event or Problem Description
The bulbous tip of the yankauer suction handle broke off in femoral canal.Unable to remove.

Brand Name
CARDINAL HEALTH
Common Device Name
APPARATUS, SUCTION, OPERATING-ROOM, WALL VACUUM POWERED
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL 60085
MDR Report Key15454372
Report Number15454372
Device Sequence Number6842578
Product Code GCX
UDI-Device Identifier00885380030157
UDI-Public(01)00885380030157
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/29/2022
Report Date (Section F) 08/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberK86
Device Catalogue NumberK86
Device Lot Number2208302664
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/20/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2022
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA08/29/2022